Should I quite or up the dose?

by Nancy
(SC)

I have been on a roller coaster for seven years. I was on for five years and then in 2013 went completely off biest+progesterone and testosterone and finally settled on just progesterone about 18 months ago--20-30mg per day. In 18 months I continue to have NO Interest in sex, gained 35# in a year, hair loss, facial hair and have fatigue and anxiety. Last week I decided to go off all ADHD stimulant meds, which I think were wrongly prescribed anyway, and quit progesterone on Sunday as a desperate measure to see what would happen in the weight arena. Felt much, much better since Sunday and even lost a few pounds but today a bit pmsy, really Short and nasty and wondering if the progrsterone stop was a bad idea? Am I taking myself to a worse place? I am desperate to stop the weight gain which has been in my arms, gut and butt/thighs despite a good diet and exercise. Was my protesterone dose too low? All thoughts appreciated. Nancy

Comments for Should I quite or up the dose?

Click here to add your own comments

Jul 30, 2015
Should I quit or up the dose?
by: Joy

Hi Nancy

Well I am so pleased that you stopped taking estrogen and testosterone, no women needs to take extra as there are over 100 estrogen mimics in our environment as it is, why take more? Please read Our Stolen Future. Too much testosterone can cause many health problems i.e. cardiovascular disease, see here. Excess estrogen and testosterone can also cause weight gain so it does not surprise me that you are battling with your weight. Your facial hair and hair loss is also caused by too much testosterone.

The amount of progesterone cream used is also important, using too little will merely aggravate your estrogen receptors, causing Estrogen Dominance symptoms. It is vital that the correct progesterone cream is used. Please read How to use Progesterone Cream. The Anxiety page lists natural nutrients which you may find useful.

Do you know what your Vitamin D3 level is, a deficiency reduces the benefits of progesterone and is needed to help with anxiety.

Hope this helps.


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...